MAUDE Adverse Event Report: MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; OPERATING TABLE

MIZUHO ORTHOPEDIC SYSTEMS, INC. TRIOS, TABLE BASE; OPERATING TABLE
Model Number 7803
Medical Device Problem Code Unintended System Motion (1430)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/25/2024
Type of Reportable Event Malfunction
Event or Problem Description
While patient was on the table, the trios table system began shaking or "sputtering" uncontrollably.The sputtering was excessive enough during this latest episode that the team in the room thought the patient may fall off the table.Sputtering occured intermittently until it got to 39 inches and up when it became its worst.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Per the information obtained from investigation and device evaluation, an intermittent pausing of the table column after 36" along with low voltage of the batteries was observed.After performing the column calibration and battery re-charge, the reported issue of "sputtering" or "shaking" was not observed/reproduced.Potentiometer, batteries and power cord were replaced by the manufacturer following the incident.

Brand Name
TRIOS, TABLE BASE
Common Device Name
OPERATING TABLE
Manufacturer (Section D)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer (Section G)
MIZUHO ORTHOPEDIC SYSTEMS, INC.
30031 ahern ave
union city CA 94587 1234
Manufacturer Contact
krina shah
30031 ahern ave
union city, CA 94587-1234
5104291500
MDR Report Key19982449
Report Number2921578-2024-00013
Device Sequence Number11453155
Product Code JEA
UDI-Device Identifier00842430103957
UDI-Public(01)00842430103957(21)1000
Combination Product (Y/N)N
Initial Reporter StateDE
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial,Followup
Report Date (Section B) 10/31/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number7803
Device Catalogue Number7803
Was Device Available for Evaluation? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/29/2024
Supplement Date Received by Manufacturer07/29/2024
Initial Report FDA Received Date08/14/2024
Supplement Report FDA Received Date10/31/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/09/2018
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown